Aa
A
A
Close
Avatar universal
need hepl with this
For a while I have been. Having. Twitching. And shakesness. Like I am in the middle of an earthquake
Cancel
2 Answers
Page 1 of 1
Avatar universal
Welcome to the medhelp neurology forum. The causes of twitches, shakes and tremors may be parkinson’s disease, multiple sclerosis, tardive dyskinesia, hyperthyroidism. Certain drugs could be responsible like metoclopramide, prednisone, effexor, an antidepressant, paxil, an SSRI, wellbutrin, an antidepressant, Zoloft an SSRI and dextroamphetamine, a CNS stimulant. Consult a  neurologist soon who will evaluate you for these symptoms and investigate these appropriately.
Take care.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I wiill
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Neurology Community Resources